DRAFT PROGRAM (2025 Meeting)

Guest Speakers

NC Commissioner of Agriculture Steve Troxler - Invited Foundation President Jimmy Gentry - Invited President Shawn Harding - Invited Liz Driscoll (Milton Heath Lecture) - Confirmed Jennifer Brooks (EE Dinner) - Invited

2024 NCASWCD Officers

President – Billy Kilpatrick (Duplin)

First Vice President – Perham Plainy

First Vice President – Barbara Bleiweis (Mecklenburg)

Second Vice President – Gail Hughes (Guilford)

Past President – George Teague (Guilford)

Secretary – Lena Simmons (Cumberland)

Treasurer – Josh Myers (Guilford)

Assistant Treasurer – Bill Yarborough (Haywood)

NACD Brd Member – Myles Payne (Alexander)

Alt. NACD Brd Member – Craig Myers (Davie)

Chaplain – Marvin Cavanaugh (Stokes)

Asst. Chaplain – Tracy Warren (Beaufort)

81st ANNUAL MEETING OF THE NC ASSOCIATION OF SOIL AND WATER CONSERVATION DISTRICTS

JANUARY 5-8, 2025 Sheraton Imperial Durham, NC

SATURDAY, JANUARY 4, 2025 (Additional Registration Required)

12:00 PM to 6 PM BASIC TRAINING

SUNDAY, JANUARY 5, 2024

9:30 AM NC SOIL AND WATER CONSERVATION COMMISSION WORK SESSION –

John Langdon, Chairperson, Presiding

1 Hour of Supervisor Training Credit for Work Session or Meeting

2:00-3:00 DEA EXECUTIVE BOARD

Marybeth Watkins, DEA President, Presiding

2:00-6:00 PM REGISTRATION OPEN Empire & Auditorium Foyer

2:00-6:00 PM EXHIBIT HALL REGISTRATION & MOVE IN

12:30-2:30 PM NCASWCD EXECUTIVE COMMITTEE.MEETING Billy Kilpatrick, NCASWCD President, Presiding 1 Hour of Supervisor Training Credit

1:00-3:00 PM FIRST TIMERS AND NEW SUPERVISOR ORIENTATION Franklin Williams, Past President, Facilitator

2 Hours of Supervisor Training Credit

2:00-3:00 PM AUXILIARY SCHOLARSHIP COMMITTEE Betty Mathews, President, Presiding

3:00-5:00 PM NC SOIL AND WATER CONSERVATION COMMISSION MEETING

John Langdon, Chairperson, Presiding
1 Hour of Supervisor Training Credit for Meeting or Work Session

5:00-6:00 PM PRESIDENT'S WELCOME RECEPTION

A complimentary reception will be served; rotating event.

7:30 PM MEMORIAL SERVICE

Marvin Cavanaugh, Chaplain Presiding Inspirational Message: Marvin Cavanaugh Special Music: Conservation Pickers

9:00 PM NOMINATING COMMITTEE MEETING (*If Needed)

George Teague, Immediate Past President, Presiding

9:00 PM INFORMAL MUSIC JAM

MONDAY, JANUARY 6, 2025

6:00 - 7:00 AM EXHIBITOR MOVE IN

6:30 AM – 2:00 PM REGISTRATION OPEN

6:45 AM SUPERVISORS' BREAKFAST

Doors Open 6:30 AM

Barbara Bleiweis, Vice-President, Presiding Invocation: Marvin Cavanaugh, Chaplain Oaths of Office -- New Area Chairs

NACD Report and Update Franklin Williams, NACD Executive Board

Member

1 Hour of Supervisor Training Credit

The initials SB are on your nametag if you purchased this meal in advance.

7:00 AM – 6:00 PM EXHIBIT AREA OPEN

7:45 to 9:00 AM AUXILIARY HOSPITALITY Food and Coffee Provided

8:30 AM GENERAL SESSION

Welcome: Billy Kilpatrick, President, Presiding

Invocation: Marvin Cavanaugh, Chaplain Presentation of Colors: Association Veterans

National Anthem:

Pledge of Allegiance: Led by President

Durham County Welcome

Executive Director Annual Report – Bryan Evans

Foundation/Grange – President Jimmy Gentry

North Carolina Farm Bureau – President Shawn Harding

COMMENTS FROM THE TOP – Commissioner Steve Troxler 1 Hour of Supervisor Training Credit

8:00 AM – 5:00 PM BANQUET SEATING RESERVATIONS

(Bring name tag to make seating selection.)

9:30 AM – NOON AUXILIARY INFORMATIONAL SESSION & BUSINESS MEETING

See Separate Agenda for Auxiliary Activities

10:00AM BREAK

10:30 AM BREAKOUT SESSIONS (KEEP IN MIND CERTIFICATION CREDITS OPPORTUNITIES)

1.5 Hours of Supervisor Training Credit per Session

SESSION #1 -- 2025 Executive Committee Orientation

Barbara Bleiweis, Association 1st Vice President, Facilitator

Are you an incoming 2025 Area Chair or a member of the 2024 Executive Committee who will continue serving in 2025? If so, this session is specifically designed with you in mind. You will leave the session better informed about specific duties and responsibilities for the upcoming year. There will be plenty of time for dialogue with the incoming president, regarding goals and expectations for 2025. Whether you're a first-time member of the Executive Committee or a veteran, this session is a must for getting you prepared for your role.

ADDITIONAL SESSIONS

NOON CONSERVATION AWARENESS LUNCH

Craig Frazier, Legislative Committee Chair, Presiding

1 Hour of Supervisor Training Credit

The initials CA are on your nametag if you purchased this meal in advance.

1:30 PM COMMITTEE CHAIRS' AND RECORDERS' MEETING

2:00-5:00 PM RESOURCE COMMITTEE MEETINGS

Community Conservation Committee
District Operations Committee
Education Committee
Finance Committee
Legislative Committee
Natural Environment Committee
Research and Technology Committee
Water Resources Committee

Supervisor Training Credits offered based on presentations

6:30 PM CONSERVATION EDUCATION DINNER

Gail Hughes, Education Committee Chair, Presiding

Education Awards: Envirothon Hall of Fame

EE Awards and Recognitions

Teachers of the Year

The initials ED are on your nametag if you purchased this meal in advance.

8:00 PM AUXILIARY AUCTION

9:00 PM INFORMAL MUSIC JAM

TUESDAY, JANUARY 7, 2025

7:45 to 9:00 AM AUXILIARY HOSPITALITY

7:30 to 5:00 PM REGISTRATION OPEN

7:00 to 2:00 PM EXPO OPEN

8:30 AM GENERAL SESSION

Billy Kilpatrick, President, Presiding Invocation: Marvin Cavanaugh, Chaplain

Milton Heath Lecture - RCW - Building Future Conservationist

Liz Driscoll, NC State University 1 Hour of Supervisor Training Credit

9:30 AM Comments from candidates for all positions

ELECTION - Coastal 2nd VP, Piedmont Commission Seat

10:00 - 10:30 AM BREAK

In Expo

10:30AM GENERAL SESSION Resumes

Billy Kilpatrick, President, Presiding

Presentations

1 Hour of Supervisor Training Credit

AWARD PRESENTATIONS

Length of Service

NCASWCD Outstanding Employees of the Year and District Awards

9:30 –Noon AUXILIARY INFORMATION SESSION and BUSINESS MEETING

NOON DEA LUNCHEON

Marybeth Watkins, DEA President, Presiding

The initials DL are on your nametag if you purchased this meal in advance.

1:30 PM NRCS STAFF MEETING

1:30 PM NCASWCD BUSINESS MEETING

Barbara Bleiweis, 1st Vice President, Presiding

Parliamentarian, TBD

REPORTS

NRCS Comments Tim Beard, State

Conservationist

District Employee's Association Report Marybeth Watkins,

President

Auxiliary Report Betty Mathews, President

RC&D Report Matt Settlemyer,

Southwest Council ED

Division Comments David Williams, Director

Foundation Report Jimmy Gentry, President Amanda Sand, Exec. Dir.

1 Hour of Supervisor Training Credit

ACTION ITEMS

Nominating Committee Report George Teague

Other Actions Items (TBD)

Committee Reports Committee Chairs

6:30 PM BANQUET

Billy Kilpatrick, President, Presiding

Invocation: Marvin Cavanaugh, Chaplain

OUTSTANDING N.C. CONSERVATION FARM FAMILY AWARDS

PIEDMONT REGION

MOUNTAIN REGION

President's Award, Billy Kilpatrick

NC Foundation Presentation Jimmy Gentry, President

Outgoing President's Remarks

Billy Kilpatrick, President

Installation of 2025 NCASWCD President

Handing Over the Gavel Billy Kilpatrick, 2024 President

Incoming President's Remarks Barbara Bleiweis, 2025 President

9:00 – 11:00 PM INFORMAL MUSIC JAM

WEDNESDAY, JANUARY 8, 2025

9:00 AM EXECUTIVE COMMITTEE BREAKFAST MEETING

1 Hour of Supervisor Training Credit